Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 44, NWS Milwaukee, WI

July 21, 2016Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 21, 2016, 8:41 AM CDT for Fond du Lac County, Wisconsin. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2016, 8:41 AM CDT (13:41 UTC)
Expired
Jul 21, 2016, 9:45 AM CDT
In force
64 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Fond du Lac County, WI

The radar

The Green Bay radar (KGRB), 85 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 9:23 AM CDTTSTM WND GST 522 Wsw Fond Du Lac, WIASOS STATION FOND DU LAC AIRPORT /FLD/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1904 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WUUS53 KMKX 211341
SVRMKX
WIC039-211445-
/O.NEW.KMKX.SV.W.0044.160721T1341Z-160721T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 AM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 945 AM CDT

* AT 841 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERLIN...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FOND DU LAC...WAUPUN...RIPON...NORTH FOND DU LAC...OAKFIELD...
  ROSENDALE...BRANDON...SOUTHERN LAKE WINNEBAGO...TAYCHEEDAH...
  LAMARTINE...BYRON...ALTO...EDEN...MOUNT CALVARY...ST. CLOUD...
  FAIRWATER...PEEBLES...OAK CENTER...PIPE AND MARYTOWN.

PEOPLE ATTENDING THE FOND DU LAC COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4369 8816 4360 8840 4363 8841 4363 8889
      4390 8888 4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 1341Z 311DEG 36KT 4402 8894 

HAIL...<.75IN
WIND...60MPH
 
$$

DAVIS
4 follow-up statements
844 
WWUS53 KMKX 211354
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 AM CDT THU JUL 21 2016

WIC039-211445-
/O.CON.KMKX.SV.W.0044.000000T0000Z-160721T1445Z/
FOND DU LAC WI-
854 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR FOND DU LAC COUNTY...

AT 853 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RUSH LAKE...OR
NEAR RIPON...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...WAUPUN...RIPON...NORTH FOND DU LAC...OAKFIELD...
ROSENDALE...BRANDON...SOUTHERN LAKE WINNEBAGO...TAYCHEEDAH...
LAMARTINE...BYRON...ALTO...EDEN...MOUNT CALVARY...ST. CLOUD...
FAIRWATER...PEEBLES...OAK CENTER...PIPE AND MARYTOWN.

PEOPLE ATTENDING THE FOND DU LAC COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4369 8816 4360 8840 4363 8841 4363 8889
      4390 8888 4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 1353Z 311DEG 36KT 4394 8881 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
230 
WWUS53 KMKX 211420
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 AM CDT THU JUL 21 2016

WIC039-211445-
/O.CON.KMKX.SV.W.0044.000000T0000Z-160721T1445Z/
FOND DU LAC WI-
920 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR FOND DU LAC COUNTY...

AT 919 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH FOND DU
LAC...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...WAUPUN...RIPON...NORTH FOND DU LAC...OAKFIELD...
ROSENDALE...BRANDON...SOUTHERN LAKE WINNEBAGO...TAYCHEEDAH...
LAMARTINE...BYRON...ALTO...EDEN...MOUNT CALVARY...ST. CLOUD...
FAIRWATER...PEEBLES...OAK CENTER...PIPE AND MARYTOWN.

PEOPLE ATTENDING THE FOND DU LAC COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4369 8816 4360 8840 4363 8841 4363 8889
      4390 8888 4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 1419Z 311DEG 36KT 4376 8853 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
870 
WWUS53 KMKX 211430
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT THU JUL 21 2016

WIC039-211445-
/O.CON.KMKX.SV.W.0044.000000T0000Z-160721T1445Z/
FOND DU LAC WI-
930 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR FOND DU LAC COUNTY...

AT 929 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAIRWATER...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...WAUPUN...RIPON...NORTH FOND DU LAC...OAKFIELD...
ROSENDALE...BRANDON...SOUTHERN LAKE WINNEBAGO...TAYCHEEDAH...
LAMARTINE...BYRON...ALTO...EDEN...MOUNT CALVARY...ST. CLOUD...
FAIRWATER...PEEBLES...OAK CENTER...PIPE AND MARYTOWN.

PEOPLE ATTENDING THE FOND DU LAC COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4369 8816 4360 8840 4363 8841 4363 8889
      4390 8888 4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 1429Z 311DEG 36KT 4369 8842 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
720 
WWUS53 KMKX 211442
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 AM CDT THU JUL 21 2016

WIC039-211451-
/O.EXP.KMKX.SV.W.0044.000000T0000Z-160721T1445Z/
FOND DU LAC WI-
942 AM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC COUNTY WILL EXPIRE
AT 945 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTH CENTRAL...SOUTHEASTERN AND EAST CENTRAL WISCONSIN.

LAT...LON 4369 8816 4360 8840 4363 8841 4363 8889
      4390 8888 4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 1440Z 311DEG 36KT 4369 8842 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:36 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jul 21, 4:36 AM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
436 AM CDT THU JUL 21 2016

.SHORT TERM...

TODAY AND TONIGHT...The severe MCS over nw WI and ern MN continues
to move sewd being fueled by strong thetae advection and resultant
MUCAPEs of 3000 joules. Do not see why it would not continue into
srn WI and went with likely PoPs over the nrn and ern CWA for now.
Believe the SVR potential will remain with the MCS through the
morning. Due to the rain cooled air and morning cloudiness,
cancelled the heat headlines north of Madison and Milwaukee.
Confidence was lower on taking the same action elsewhere. Also those
areas may still reach heat criteria on Friday whereas to the north
it probably won't. Only 20-30 PoPs for thunderstorms from later
this afternoon and tonight.

FRIDAY... Forecast confidence is medium.

There is a good chance for quiet weather across southern WI on
Friday. Any convection today and/or tonight should push outflow
boundaries south of the WI border by Fri. If not, a surface trough
making its way through the region should be south of WI by midday.

The hot air will have a chance to build into central WI and expand
into south central WI during the day Fri, so as long as there are no
thunderstorms, we should be able to reach heat advisory criteria in
the southwest half of the MKX forecast area Friday.

.LONG TERM...

SATURDAY AND SUNDAY... Forecast confidence is medium.

Warm air advection (WAA), the nose of a low level jet and weak
shortwave activity will bring a decent chance for showers and
thunderstorms to WI Saturday. There is a better chance in the
afternoon than morning. Persistent WAA will keep the thunderstorm
chances going Sat night. Southern WI is in a marginal risk for
severe storms due to decent elevated CAPE.

A stronger shortwave trough tracking through the Northern Plains
will drag a surface trough/cold front through WI Sunday afternoon.
There should be thunderstorms with this front, with a chance for
severe due to strong cape but only marginal shear.

MONDAY THROUGH WEDNESDAY... Forecast confidence is medium.

It looks like a cooler and quieter weather pattern is in store for
southern WI for the first half of next week with high pressure over
the Great Lakes.

Both the GFS and ECMWF are showing a potent shortwave tracking
through the Upper Great Lakes for the middle of the week which will
bring our next chance for storms.

&&

.AVIATION/12Z TAFS/...A low stratus deck will continue over south
central WI this morning until thunderstorms pass from nw to se
through srn WI from 1330z through 1800z. Strong gusty winds, reduced
vsbys and cigs are expectd with the storms. Scattered cumulus is
then expected afterward. Tonight, stratus and light fog may form
especially due to the wet conditions from today's rain.

&&

.MARINE...Sly flow is expected today and tonight but the wind flow
will likely be interrupted by a thunderstorm complex that will pass
later this morning. Strong gusty and variable winds are possible
during that time. Dense fog may occur at times from this afternoon
into the weekend due to a very moist airmass over the relatively
cooler waters of Lake MI.

&&

.MKX Watches/Warnings/Advisories...
WI...EXCESSIVE HEAT WARNING from noon today to 7 PM CDT Friday for
     WIZ056-062>072.

LM...None.
&&

TODAY/TONIGHT AND AVIATION/MARINE...Gehring
Friday THROUGH Wednesday...MRC
Hazardous weather outlook, Jul 21, 4:05 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CDT THU JUL 21 2016

WIZ046-047-051-052-056>060-062>072-220915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
405 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A STRONG LINE OF THUNDERSTORMS MAY AFFECT MUCH OF SOUTHERN
WISCONSIN THIS MORNING. DAMAGING STRAIGHT LINE WINDS IS THE MAIN
THREAT WITH THESE STORMS. A SLIGHT RISK OF SEVERE THUNDERSTORMS
HAS BEEN OUTLOOKED FOR SOUTHERN WISCONSIN.

AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY AND TONIGHT FROM
MILWAUKEE TO MADISON...AND SOUTH TO THE ILLINOIS BORDER AND ALSO
INCLUDING SAUK...IOWA...AND LAFAYETTE COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT ON FRIDAY FROM MILWAUKEE
TO MADISON...AND SOUTH TO THE ILLINOIS BORDER AND ALSO INCLUDING
SAUK...IOWA...AND LAFAYETTE COUNTIES.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND
SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY
NIGHT AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT AND AGAIN
SATURDAY NIGHT.

LMZ643>646-220915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A STRONG LINE OF THUNDERSTORMS MAY AFFECT MUCH OF SOUTHERN
WISCONSIN AND LAKE MICHIGAN THIS MORNING. DAMAGING STRAIGHT LINE
WINDS IS THE MAIN THREAT WITH THESE STORMS. A SLIGHT RISK OF
SEVERE THUNDERSTORMS HAS BEEN OUTLOOKED FOR SOUTHERN WISCONSIN AND
LAKE MICHIGAN.

AREAS OF FOG...THAT MAY BECOME DENSE...IS POSSIBLE OVER LAKE
MICHIGAN DUE TO A VERY MOIST AIRMASS FLOWING OVER THE RELATIVELY
COOLER WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF DENSE FOG WILL BE POSSIBLE FRIDAY AND OVER THE WEEKEND
DUE TO A VERY MOIST AIRMASS FLOWING OVER THE RELATIVELY COOLER
WATERS OF LAKE MICHIGAN.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND
SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY
NIGHT AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

WWW.WEATHER.GOV/MKX
MG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:18 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette57 min
Jul 21, 8:49 AM CDTSevere Thunderstorm WarningMKXMarquette26 min
Jul 21, 9:08 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Green Lake, Marquette37 min
Jul 21, 9:21 AM CDTSpecial Marine WarningMKX114 min
Jul 21, 9:28 AM CDTSpecial Weather StatementMKXSheboygan62 min
Jul 21, 9:43 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Ozaukee, Sheboygan, Washington32 min
Jul 21, 10:12 AM CDTSpecial Weather StatementMKXOzaukee, Waukesha33 min
Jul 21, 10:46 AM CDTSpecial Weather StatementMKXMilwaukee, Racine29 min
Jul 21, 10:49 AM CDTSpecial Marine WarningMKX86 min
Jul 21, 11:13 AM CDTSpecial Weather StatementMKXKenosha, Racine32 min
Jul 21, 11:42 AM CDTHeat AdvisoryMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 6 more31 hr
Jul 21, 4:15 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette60 min
Jul 21, 4:34 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk56 min
Jul 21, 4:50 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Green Lake, Marquette55 min
Jul 21, 5:13 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake62 min
Jul 21, 5:25 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk65 min
Jul 21, 5:30 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha60 min
Jul 21, 5:38 PM CDTSpecial Marine WarningMKX112 min
Jul 21, 5:48 PM CDTSpecial Weather StatementMKXDane57 min
Jul 21, 5:51 PM CDTSpecial Weather StatementMKXWashington54 min
Jul 21, 6:03 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Jefferson, Rock42 min
Jul 21, 6:08 PM CDTSevere Thunderstorm WarningMKXDodge, Racine, Rock, Walworth, Washington, Waukesha67 min
Jul 21, 6:15 PM CDTSevere Thunderstorm WarningMKXDane45 min
Jul 21, 6:21 PM CDTSpecial Weather StatementMKXMilwaukee, Ozaukee54 min
Jul 21, 6:23 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Jefferson, Rock, Sauk3 hr
Jul 21, 6:32 PM CDTSpecial Weather StatementMKXRock58 min
Jul 21, 6:36 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth54 min
Jul 21, 6:37 PM CDTFlash Flood WarningMKXColumbia, Dane, Jefferson, Sauk3 hr
Jul 21, 6:40 PM CDTSpecial Weather StatementMKXKenosha, Racine65 min
Jul 21, 6:47 PM CDTAreal Flood AdvisoryMKXSauk3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.